# SDR AALA202110262664

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A300*
- Aircraft serial: 7519
- Aircraft time: 13,412 hours, 5,165 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR LOCK DIFFICULT TO OPEN OR CLOSE. ADJUSTED LAVATORY DOOR PER AMM 25-40-00. OPERATIONS CHECK GOOD.
